Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | papers | authors | news | seminars | events | open positions | login

A. Pigazzini - C. Ozel - S. Jafari - R. Pincak - A. DeBenedictis

A family of special case sequential warped-product manifolds

created by pigazzini on 15 Apr 2022
modified on 23 Sep 2023


Published Paper

Inserted: 15 apr 2022
Last Updated: 23 sep 2023

Journal: Journal of Geometric Mechanics (AIMS)
Volume: 15
Number: 1
Pages: 116-127
Year: 2023


We derive the general formulas for a special configuration of the sequential warped product semi-Riemannian manifold to be Einstein, where the base-manifold is the product of two manifolds both equipped with a conformal metrics. Subsequently we study the case in which these two manifolds are conformal to a $n_1$-dimensional and $n_2$-dimensional pseudo-Euclidean space, respectively. For the latter case, we prove the existence of a family of solutions that are invariant under the action of a $(n_1 − 1)$-dimensional group of transformations to the case of positive constant Ricci curvature (λ > 0).

Keywords: Einstein sequential warped-prod. special type, positive const. Ricci curvature


Credits | Cookie policy | HTML 5 | CSS 2.1